Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from Macular Amyloidosis and Hirsutism. Is laser treatment effective?

Hi Dr , i have a skin condition on my arms called Macular Amyloidosis . i was told by a dermertologist that i can not do laser treatment on it or chemical peel . My issue is also i suffer from hirsutism too, so for that reason i would like to do laser on my arms. however i have been told by beauty skin therapist that it would be good to do laser as it will help the skin condition. please can you help me with this, as it is effect my confidence. many thanks
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  530
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.

You are suffering from hirsutism and macular amyloidosis .
Hair removal laser will also help in treating amyloidosis.
My advise to you would be to go for IPL laser over the affected area.
It will help in both the conditions.

I encourage you to visit your dermatologist for advise and treatment.

Hope this helps.

Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor